# SDR EE4Y2012060100220

- Difficulty date: May 15, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 21,729 hours, 10,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PAX CABIN BETWEEN FR69 TO FR70 +Y160.5 MM FLOORBEAM WITH CORROSION.  THE FLOORBEAM WAS REPLACED IAW SRM 51-72-11, PARA 1 THRU 6.
